# SDR AU960187

- Difficulty date: January 22, 1996
- Submitted: March 26, 2000
- Operation: General aviation
- Engine: Cfmint CFM563C1
- System (JASC): 7320 · Fuel Controlling System
- Part: Fcu
- Part number: WYG56065
- Condition: Faulty
- Location: Eng,Fuel Control
- Stage of operation: NR
- Nature of condition: X
- Precautionary procedure: K

## Discrepancy

(AUS) ENGINE FUEL CONTROL UNIT FAULTY
